# SDR CALA2023050801383

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737-900ER
- Aircraft serial: 33536
- Aircraft time: 44,530 hours, 15,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: M2503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK, M2503, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK, BATTERY DISCHARGES IN LESS THAN 10 MINS (REF. NR 99970928).
